# SDR AALA202509128811

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 53,931 hours, 20,578 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320742
- Part serial: 21569
- Condition: Cracked
- Location: Zone 200
- Part time: 20,538 hours, 8,760 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ELP DUE TO THE FLIGHT CREW REPORTING THAT AT FL320 AT THE LEFT SLIDING WINDOW THEY HEARD LOUD POP AND THEN THE WINDOW SPIDER WEBBED CRACKED. THE FLIGHT CREW RAN QRH PROCEDURE AND NOTED THE CRACKS WERE OUTSIDE. VERY QUICKLY THE FLIGHT CREW REPORTED GETTING MINI PIECES OF "GLASS" ON THEM AND THAT THE CRACKS BEGAN FORMING PROGRESSIVELY ON THE INSIDE. DURING DESCENT ENTIRE INNER PANE WAS CRACKED AND ENTIRE LEFT SIDE OF FLIGHT DECK SEAT WAS COVERED WITH GLASS SPRINKLES. THE AIRCRAFT LANDED SAFELY AT ELP WITHOUT FURTHER INCIDENT, MAINTENANCE REPLACED THE FLIGHT DECK LEFT HAND SLIDING WINDOW PER TASK CARD 26L21156001.
